Home‎ > ‎

Reaserch Papers

    1. On certain new refinements of Finsler-Hadwiger inequalities.  Journal of Inequalities and Applications 2017:80 (2017), 13 pages. doi: 10.1186/s13660-017-1356-5,   URL, Direct link
    2. Generalized Stieltjes constants and integrals involving the LOG–LOG function: Kummer’s theorem in action. Journal Of Classical Analysis, 9, Issue 2. (2016). pp 79-88. URL, PDF, doi:10.7153/jca-09-09
    3. Inequalities for finite trigonometric sums. An interplay: with the sum of certain series related to hanmonic numbers. Journal of Inequalities and Applications 2016:173 (2016), 15 pages. doi: 10.1186/s13660-016-1112-2. URL. Direct link
    4. "Iterating a Square-Root ExpressionWolfram Demonstrations Project Published: June 24, 2016.
    5. Binomial identities with Harmonic Numbers, with A. Kotronis. MathProblems. 5, Issue 1, (2015), pp. 402-406. URLPDF.
    6. A Reverse Hilbert-like Optimal Inequality. Mathematical Inequalities and Applications,  Volume 18, Number 2 (2015), pp. 607-614.  doi: 10.7153/mia-18-45, URL
    7. Influence of contact's width on the resistance measurement and resistivity anisotropy determination method for an anisotropic circular disk, with A. Nader. Journal of Applied Physics 115, (23) 234909 (2014). doi: 10.1063/1.4883764. URL 
    8. Bounds for the Ratios of Differences of Power Means in Two Arguments. Mathematical Inequalities and Applications,  Volume 17, Number 3 (2014), pp. 913-928. doi: 10.7153/mia-17-66,  PDF
    9. An Inequality For Bounded Functions. Mathematical Inequalities and Applications, Volume 17, Number 2 (2014), pp. 531-537. doi: 10.7153/mia-17-40, PDF
    10. A Mixed Parseval-Plancherel Formula. Journal Of Classical Analysis, 4, Issue 2. (2014). pp 159-165. URLPDFdoi:10.7153/jca-04-10
    11. Lecture Notes, Bernoulli Polynomials and Applications. (2013) PDF
    12. The Polar Decomposition Of a Gamma Related Function, Proposed Solution to OQ. 4498. Octogon Mathematical Magazine, 21, No 2. April (2013). URL, PDF
    13. Proposed Solution to OQ. 4193. Octogon Mathematical Magazine, 21, No 1. April (2013). URL, PDF
    14. Exact Evaluation of Some Highly Oscillatory Integrals. Journal of Classical Analysis, 3, Issue  1. (2013). pp. 45-57. URL, PDF, doi:10.7153/jca-03-04
    15. An Optimal Two parameter bounds for the Identric Mean. Octogon Mathematical Magazine, 20, No 2. October (2012). URL, PDF
    16. An Optimal Inequality For the Tangent Function. MathProblems. 2, Issue 3, (2012), pp. 112-117. URL, PDF
    17. Partial Fraction Expansions for Newton's and Halley's Iterations for Square Roots. KYUNGPOOK Math. J. 52, 3. (2012), pp. 347--357. URL, doi:10.5666/KMJ.2012.52.3.347
    18. A Note on The Positivity of the Coefficients of Some Power Series Expansions.  (2011). PDF
    19. On Certain Sums Related to the Largest Odd Divisor. Submitted, (2011). PDF
    20. The Sum of Certain Series Related to Harmonic Numbers. Octogon Mathematical Magazine, 19, No 1. April (2011). URL, PDF
    21. Explicit form of the geometric factor for a thin disk's resistivity measurement, with A. Nader.  Measurement. 43, 9, (2010), pp. 1192-1196. URL
    22. Accelerated convergence for a normal state layered superconductor's transverse resistance expression, measured with strip contacts, with A. Nader. Measurement. 43, 7, (2010), pp. 975-982. URL
    23. A Generalization of Riemann sums. Mathematical Reflections,  Issue 1. (2010). Later appeared in the book: Mathematical Reflections: two more years (2010-2011) (ed. Titu Andreescu),  XYZ Press (2014),  pp.  379--384.. URL, PDFPDF
    24. The Sum of the ``Harmonic Series'' Is Not Enough. SIAM, Problems and Solutions, Electronic. (2009). URL
    25. A duality based proof of the Combinatorial Nullstellensatz. The electronic journal of combinatorics, 16,  N9, (2009). PDF
    26. New Bounds For The Identric Mean Of Two Arguments.  Journal of Inequalities in Pure and Applied Mathematics, 9, No. 3, (2008) Art. 71. URL
    27. Inequalities related to the error function. (2006) PDF
    28. Elementary evaluation of . (2004) PDF
    29. On the interpolation of injective or projective tensor products of Banach spaces. Journal of Functional Analysis. 96, 1, Feb. (1991). URL
    30. H1-projective spaces. Quaterly journal of Mathematics. Oxford (2), 41, (1990), 295-312. URL
    31. Les espaces H1-projectifs, (French.)  Séminaire d'Analyse, Eds. (G. Choquet, G. Godefroy, M. Rogalski, J. Saint Raymond.) 95, 01/(1989).
    32. Sur l'interpolation des produits tensoriels projectifs ou injectifs d'espaces de Banach, (French.) Comptes Rendus de l'Academie des Sciences, Paris,  t.309, Série I, (1989), 683-686.
    33. L'application canonique    n'est pas surjective en général, (French.)  Comptes Rendus de l'Academie des Sciences, Paris, t.307, Série I, (1988), 949-953.



    Omran Kouba